# SDR 2002UALA00707

- Difficulty date: April 13, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME INNER FLANGE DENTS STATION 1380 STRINGER 26L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR ON FLANGE.
